Alert archive / Mississippi / Tornado Warnings in 2017
Tornado Warning 11, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 19, 2017, 4:39 PM CST for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 19, 2017, 4:39 PM CST (22:39 UTC)
- Expired
- Jan 19, 2017, 5:06 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 4:50 PM CST | FUNNEL CLOUD | Ridgeland, MS | PUBLIC REPORTS SEEING A FUNNEL CLOUD IN RIDGELAND OVER THE HARBOUR PINES SUBDIVISION |
| Jan 19, 4:56 PM CST | FUNNEL CLOUD | 5 Wsw Fannin, MS | VIDEO ON SOCIAL MEDIA SHOWED A FUNNEL CROSSING KINGS RIDGE COVE SUBDIVISION IN BRANDON BY THE ROSS BARNETT RESERVOIR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
863
WFUS54 KJAN 192239
TORJAN
MSC049-089-121-192345-
/O.NEW.KJAN.TO.W.0011.170119T2239Z-170119T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
439 PM CST THU JAN 19 2017
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Rankin County in central Mississippi...
South central Madison County in central Mississippi...
East central Hinds County in central Mississippi...
* Until 545 PM CST
* At 438 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ridgeland, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ridgeland around 445 PM CST.
Madison around 450 PM CST.
Fannin around 505 PM CST.
Goshen Springs around 510 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3235 9022 3242 9028 3256 9000 3239 8983
TIME...MOT...LOC 2238Z 254DEG 28KT 3240 9021
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM3 follow-up statements
628
WWUS54 KJAN 192258
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
458 PM CST THU JAN 19 2017
MSC049-192307-
/O.CAN.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Hinds MS-
458 PM CST THU JAN 19 2017
...THE TORNADO WARNING FOR EAST CENTRAL HINDS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area therefore the warning has been cancelled.
LAT...LON 3239 8983 3236 9010 3238 9010 3239 9008
3239 9007 3240 9007 3240 9012 3248 9014
3256 9000
TIME...MOT...LOC 2257Z 254DEG 28KT 3244 9005
$$
MSC089-121-192345-
/O.CON.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
458 PM CST THU JAN 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHEASTERN RANKIN AND SOUTH CENTRAL MADISON COUNTIES...
At 457 PM CST, a severe thunderstorm capable of producing a tornado
was located near Madison, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fannin around 505 PM CST.
Goshen Springs around 515 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3239 8983 3236 9010 3238 9010 3239 9008
3239 9007 3240 9007 3240 9012 3248 9014
3256 9000
TIME...MOT...LOC 2257Z 254DEG 28KT 3244 9005
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM070
WWUS54 KJAN 192301
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
501 PM CST THU JAN 19 2017
MSC089-121-192345-
/O.CON.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
501 PM CST THU JAN 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTH
CENTRAL RANKIN AND SOUTH CENTRAL MADISON COUNTIES...
At 500 PM CST, a severe thunderstorm capable of producing a tornado
was located near Madison, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fannin around 510 PM CST.
Goshen Springs around 515 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3242 8987 3238 9001 3242 9006 3248 9011
3256 9000
TIME...MOT...LOC 2300Z 254DEG 28KT 3244 9004
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JM043
WWUS54 KJAN 192306
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
506 PM CST THU JAN 19 2017
MSC089-121-192316-
/O.CAN.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
506 PM CST THU JAN 19 2017
...THE TORNADO WARNING FOR NORTH CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 3242 8987 3238 9001 3242 9006 3248 9011
3256 9000
TIME...MOT...LOC 2305Z 254DEG 28KT 3245 8999
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 19, 3:53 PM CST, 46 minutes earlier.
Area forecast discussion, Jan 19, 3:53 PM CST, 46 minutes before
Area Forecast Discussion National Weather Service Jackson MS 353 PM CST Thu Jan 19 2017 ...ACTIVE PERIOD OF WEATHER EXPECTED THROUGH THE WEEKEND... .DISCUSSION... .Tonight and Friday... Swath of light to moderate rain continues to track across the ArkLaMiss region this afternoon. This will continue through the remainder of the afternoon into the early evening before pushing totally east of the region. This will come as the upper trough will track northeast of the area and away from the ArkLaMiss. Given the anomalous moisture in place over the region and the saturated grounds, will continue with the limited risk for flooding through the remainder of the afternoon. As the rain clears out later this evening into tonight, there is good potential for patchy fog to develop across the area. Some locations will likely see some dense fog tonight but pinpointing exactly where is a little more difficult. Dry weather will occur tomorrow as we will be between today's system and the weather system set to move in from the southwest tomorrow night. Partly sunny skies will help temperatures warm into the lower to mid 70s. /28/ Friday night through Wednesday night...Another round of convection will move north over the area Friday night with strong to severe storms likely. This looks like it will be the first of a couple of rounds of severe possible for the area this weekend. A surge of 1.3 to 1.5 inch PWATS will push into the southern portions of the area Friday evening and push north across the area overnight. Initially most of the storm look like they will be elevated with large hail the primary concern. All of the models are in good agreement of -4 to -5 showalters, Vertical Totals of 29 to 30 and h700-h500 lapse rates of at least 7.5 c/km, along with high sig hail values. These values are very rare for this time of year, indicative of late February or March. Some Significant hail looks possible, but will hold off on any mention of this in the HWO for now. The storms may become more surface based very early on Saturday as low level shear and moisture increase. Expect an increased risk for damaging winds and tornadoes generally along and south of the Hwy 84 corridor during this period. The bulk of the first round of storms will shift east of the area early on Saturday, but the GFS/NAM develop additional convection Saturday afternoon/evening, and with steep mid level lapse rates the large hail threat will continue. It really doesn't look there will be much of a break in the shower/thunderstorm activity Saturday night as the upper low approaches the ArkLaMiss. Showers and thunderstorms will once again be possible on Sunday as the upper low passes over the area, and although the severe risk looks limited, there will be some risk for large hail as mid level lapse rates will range from 7.0-7.5 c/km. Showers will persist into Sunday evening before ending overnight with lows falling into the low/mid 40s. High pressure will build in on Monday with cooler highs in the low 60s. The surface flow will swing back around to the southeast on Tuesday with high temperatures climbing back into the mid/upper 60s under partly cloudy skies. A cold front will swing across the area on Wednesday which will bring another chance for showers to the ArkLaMiss./15/ && .AVIATION... 18Z TAF discussion: Main aviation concerns today will be from showers and thunderstorms spreading into the forecast area through this evening. IFR to MVFR ceilings will continue in this rain shield this afternoon. A few storms could be strong with some gusty winds possible. Expect lingering moisture to cause some low clouds and/or patchy BR late in the period, but confidence is low as to exact impacts given the ongoing precipitation and amendments will likely be needed throughout the day. /NF/28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 57 75 58 74 / 48 10 68 49 Meridian 58 74 58 75 / 83 19 82 63 Vicksburg 54 74 57 74 / 14 9 62 46 Hattiesburg 59 75 61 76 / 69 19 90 69 Natchez 57 76 59 75 / 10 9 66 47 Greenville 53 70 56 72 / 12 8 48 40 Greenwood 55 73 57 74 / 37 9 55 43 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15/28
Hazardous weather outlook, Jan 19, 3:36 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 336 PM CST THU JAN 19 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 202145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE THE REST OF THE AFTERNOON ACROSS THE REGION. GIVEN THE SATURATED STATE OF THE GROUND FROM EARLIER RAINFALL, THIS COULD LEAD TO ADDITIONAL FLOODING PROBLEMS. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.PNG) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THIS WEEKEND...THERE IS AN ELEVATED THREAT FOR SEVERE WEATHER GENERALLY ALONG AND SOUTH OF A LINE FROM WINNSBORO TO YAZOO CITY TO SCOOBA...AND THERE IS A LIMITED THREAT TO THE NORTH OF THAT LINE. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS...AND TORNADOES WILL ALL BE CONCERNS. TIMING WISE...THE PERIODS OF GREATEST IMPACT SHOULD BE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING...AND THEN AGAIN LATE SATURDAY AFTERNOON AND EVENING. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT. 15 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR FLOODING ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN OBSERVED PRECIPITATION IMAGES... WWW.WEATHER.GOV/JAN/PRECIPMAPS LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING RIVER FORECAST CENTER... WWW.WEATHER.GOV/LMRFC/ SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML EXCESSIVE RAINFALL DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML DAY 1 THROUGH 7 QPF... WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML QPF DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jan 19, 10:55 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CST THU JAN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM TORNADO 4 WSW RALEIGH 32.00N 89.59W
01/19/2017 SMITH MS EMERGENCY MNGR
1 HOME ON COUNTRY RD 540 2A HAS ROOF DAMAGE AND TREES
DOWN ON THEIR CAR.
&&
HEFFERANLocal storm report, Jan 19, 11:07 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1107 AM CST THU JAN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TORNADO 5 NNW MIZE 31.93N 89.60W
01/19/2017 SMITH MS EMERGENCY MNGR
ROOF DAMAGE AT A HOME ON COUNTY RD 110.
&&
HEFFERANLocal storm report, Jan 19, 11:52 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CST THU JAN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
01/19/2017 LINCOLN MS PUBLIC
ROAD FLOODED BEHIND HOME DEPOT IN BROOKHAVEN.
&&
JCULINSpecial weather statement, Jan 19, 4:29 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
429 PM CST THU JAN 19 2017
MSZ037-042>044-048>050-192300-
Attala MS-Leake MS-Madison MS-Yazoo MS-Hinds MS-Rankin MS-Scott MS-
429 PM CST THU JAN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE...RANKIN...EAST
CENTRAL YAZOO...NORTHWESTERN SCOTT...SOUTHWESTERN ATTALA...MADISON
AND EASTERN HINDS COUNTIES UNTIL 500 PM CST...
At 428 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Vaughan to near Dry Grove. Movement
was east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Vaughan and Way around 435 PM CST.
Whites around 445 PM CST.
Richland, Cameron and Camden around 450 PM CST.
Florence around 455 PM CST.
Pearl, Brandon, Flowood, Monterey, Newport and Thomastown around
500 PM CST.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3210 8987 3205 9015 3205 9048 3282 9014
3304 8957
TIME...MOT...LOC 2228Z 251DEG 34KT 3278 9010 3213 9040
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 4:57 AM CST | Special Weather Statement | JAN | Lincoln | 33 min |
| Jan 19, 5:14 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 46 min |
| Jan 19, 6:27 AM CST | Tornado Warning | JAN | Copiah | 31 min |
| Jan 19, 7:20 AM CST | Flash Flood Warning | JAN | Copiah | 3 hr |
| Jan 19, 7:23 AM CST | Flash Flood Warning | JAN | Franklin, Jefferson, Lincoln | 3 hr |
| Jan 19, 7:43 AM CST | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Jan 19, 8:32 AM CST | Special Weather Statement | JAN | Lawrence | 28 min |
| Jan 19, 8:41 AM CST | Tornado Warning | JAN | Scott, Smith | 37 min |
| Jan 19, 9:01 AM CST | Flash Flood Warning | JAN | Simpson, Smith | 3 hr |
| Jan 19, 10:46 AM CST | Flash Flood Warning | JAN | Franklin | 6 hr |
| Jan 19, 11:08 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 3 hr |
| Jan 19, 12:34 PM CST | Flash Flood Warning | JAN | Franklin | 3 hr |
| Jan 19, 4:29 PM CST | Special Weather Statement | JAN | Madison, Rankin | 31 min |
| Jan 19, 4:51 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott | 30 min |
Nearby
Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.